# SDR SWAA2022020213601

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR BOARD 241AEF DELAMINATED AFT LH EDGE / REPAIRED FLOOR BOARD 241 AEF I.A.W B737 SRM 53-00-50-SR-4 (A 26640) A 51273) (A 26386)
